Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight gain and Lexapro/Cipralex...

Posted by emmanuel98 on September 4, 2010, at 19:26:21

In reply to Re: Weight gain and Lexapro/Cipralex... jms600, posted by Phillipa on September 4, 2010, at 17:19:14

I lost weight when I first began lexapro because it killed my appetite. Then my weight stabilized. No weight gain at all and I was on it for years. Lithium is the more likely culprit, but if you've been on it for a while without gaining, I guess that's not it.

My p-doc says some people do gain on lexapro, but it's generally a slow process, a few pounds every several weeks. You could try dieting and upping your exercise.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:emmanuel98 thread:961294
URL: http://www.dr-bob.org/babble/20100829/msgs/961311.html